# SDR SWAA2023020289092

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS767+6 RBL11.5 WL156<[01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED STEP 20;[02] CORROSION ON STRAP WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[03] VERIFIED CORRECTIVE ACTION 2 AND THE MEASUREMENT TABLE.;[04] RECEIVED NEW FLOOR SPLICE STRAP BS767+6 ON PO # 867103 INSTALL WILL BE ON CARD # TTG8Q00GGZVT;[05] VERIFIED CORRECTIVE ACTION 4.
